# SDR IPXA2017041416136

- Difficulty date: April 3, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7064503
- Condition: Cracked
- Location: Bs 1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 17L SPLICE FITTING CRACKED AT BS 1236.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT LONGERON SPLICE IAW DWG AEA7064, AND SRM 51-33-01.
